Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Nurofen Migraine Pain - 12 x 342mg Caplets
  • Nurofen Migraine Pain - 12 x 342mg Caplets
Nurofen Migraine Pain 12 x 342mg Caplets_31

Nurofen Migraine Pain - 12 x 342mg Caplets

Availability: Out of stock

£3.49

This item is out of stock. Sign up to be notified when it comes back in.

out of stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

Nurofen Migraine Pain - 12 x 342mg Caplets

£3.49

Checked By

What are Nurofen Migraine caplets?

Nurofen Migraine caplets help to ease pain caused by a migraine, providing fast-acting relief from pain. It can be used at the first sign of a migraine attack to help to ease your migraine pain so you can get on with your day.

 

What are migraines?

Migraines are a moderate to severe headache that feels like a throbbing pain in the side of your head. They often show other unpleasant symptoms as well as a headache and are sometimes accompanied by an aura, which happens before a migraine and warns you that a migraine is about to happen. Some of the most common symptoms of a migraine and a migraine aura include:

  • Nausea
  • Vomiting
  • Sensitivity to light and sound
  • Sweating
  • Struggling to concentrate
  • Feeling very hot or very cold
  • Stomach pain
  • Diarrhoea
  • Visual problems, e.g. flashing lights, blind spots, zig-zag patterns
  • Feeling dizzy, or off-balance
  • Difficulty speaking
 

What causes migraines?

We don’t currently know what exactly causes a migraine but it is thought that they are the result of abnormal brain activity that temporarily affects nerve signals, chemicals and blood vessels in the brain. However many triggers have been suggested including:

Hormonal

Some women experience migraines around the time of their period, potentially due to the changes in the levels of hormones like oestrogen. Many women find that their migraines are improved after the menopause, although the menopause has also been known to trigger migraines or make them worse in some women.

Emotional triggers

Certain emotions can trigger a migraine, especially if they have involved trauma. Emotions that have been known to trigger migraines include:

  • Stress
  • Anxiety
  • Tension
  • Shock
  • Depression
  • Excitement

Physical triggers

Certain aspects of our lifestyles and physiology can trigger a migraine, including:

  • Tiredness
  • Poor-quality sleep
  • Shift work
  • Poor posture
  • Neck or shoulder tension
  • Jet lag
  • Low blood sugar
  • Strenuous exercise (if you are not used to it)

Dietary triggers

Certain food and drinks, as well as the quantity of food or drink, we consume can affect the likelihood of a migraine including:

  • Missed, delayed or irregular meals
  • Dehydration
  • Alcohol
  • Caffeine products, such as tea and coffee
  • Specific foods, such as chocolate and citrus fruit
  • Foods containing tyramine, which includes cured meats, yeast extracts, pickled herrings and some cheeses
  • Foods that have been stored at room temperature, rather than being refrigerated or frozen, can have rising levels of tyramine

Environmental triggers

Factors in our environment can affect our brains and increase the likelihood of a migraine. These factors include:

  • Bright lights
  • Flickering screens, such as television or computer screens
  • Smoking (or smoky rooms)
  • Loud noises
  • Changes in climate, such as humidity or cold temperatures
  • Strong smells
  • Stuffy atmosphere

Medicines

Some medication can cause a migraine, including:

  • Some sleeping tablets
  • The combined contraceptive pill
  • Hormone replacement therapy (HRT)

 

How will this product ease my migraines?

Nurofen Migraine caplets contain 342mg of the active ingredient ibuprofen, which is a popular everyday painkiller. Ibuprofen is part of a group of drugs known as Non-Steroidal Anti-Inflammatory Drugs, or NSAIDs, which work by changing your body’s response to pain, inflammation, and fever. This helps to ease your migraine symptoms as quickly as possible.

 

Can I take this product while I’m pregnant or breastfeeding?

Speak to your doctor or Chemist 4 U pharmacist before using this or any other medication while you are pregnant or breastfeeding, as the product could be harmful to you or your baby. Do not take Nurofen Migraine within the last 3 months of your pregnancy or while breastfeeding.

 

Can I take these caplets at the same time as other painkillers?

Nurofen Migraine can be taken with other oral painkillers which don’t contain paracetamol or other NSAID painkillers such as aspirin. So, you can take this product with paracetamol tablets or co-codamol. However, you should always be sure to follow the instructions contained in the patient information leaflet of each product carefully to avoid taking too much of any product. If you are not sure, ask your doctor or Chemist 4 U pharmacist before taking any painkillers together, as this will help you to be sure that your medications are safe.

 

Can I take this product with any other medication?

If you are taking any other medication, make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product, as the two may interact and cause unwanted effects. This especially applies to:

  • Corticosteroid tablets
  • Quinolone antibiotics
  • Anticoagulants or blood thinners, e.g. aspirin, warfarin, ticlopidine
  • Heart stimulators, e.g. glycosides
  • High blood pressure medication, e.g. ACE inhibitors such as captopril, beta-blockers such as atenolol medicines, angiotensin-II receptor antagonists such as losartan
  • Diuretics, which help you to pass water
  • Immune system suppressants, e.g. methotrexate, cyclosporine, tacrolimus
  • Medicines for mania or depression, e.g. lithium, SSRIs
  • Pregnancy termination drugs, e.g. mifepristone
  • HIV treatment, e.g. zidovudine

 

How to take Nurofen Migraine

This product is for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms.

Take 1 – 2 Nurofen Migraine caplets with water up to three times a day. Leave at least 4 hours between doses and do not take more than 6 caplets in any 24 hours.

Warnings

  • Do NOT give to children under 12 years
  • If in children and adolescents this medicinal product is required for more than 3 days or if symptoms worsen a doctor should be consulted
  • Do NOT take for longer than 10 days unless your doctor tells you to

Overdose/Accidental Ingestion

If you have taken more Nurofen Migraine Pain than you should or if children have taken this medicine by accident always contact a doctor or nearest hospital. Symptoms of overdose include:

  • Nausea
  • Stomach pain
  • Vomiting (may be blood-streaked)
  • Headache
  • Ringing in the ears
  • Confusion and shaky eye movement
  • Drowsiness
  • Chest pain
  • Palpitations
  • Loss of consciousness
  • Convulsions
  • Weakness and dizziness
  • Blood in urine
  • Cold body feeling
  • Breathing problems

 

When should Nurofen Migraine not be used?

Nurofen Migraine is not suitable for use by children under the age of 12. Do not use this product if you are allergic to ibuprofen, aspirin or any other painkillers, or any of the other listed ingredients. Do not take this product if you:

  • Have or have had more than 2 episodes of a stomach ulcer, perforation, or bleeding
  • Have ever had a worsening of asthma, skin rash, itchy runny nose, or facial swelling when taking ibuprofen, aspirin or similar medicines
  • Have had gastrointestinal bleeding or perforation when taking ibuprofen, aspirin, or other NSAIDs
  • Are taking other NSAID painkillers or more than 75mg aspirin a day
  • Have severe liver or kidney problems
  • Have heart problems, high blood pressure, or blood coagulation disorder
  • Are in the last 3 months of pregnancy
  • Are breastfeeding

 

Speak to your doctor or Chemist 4 U pharmacist before using Nurofen Migraine if you:

  • Have or have had asthma
  • Have kidney, heart, liver, or bowel problems
  • Have high cholesterol, high blood pressure, or previously have had a heart attack or stroke
  • Have a history of gastrointestinal disease, e.g. ulcerative colitis, Crohn’s disease
  • Have Systemic Lupus Erythematosus (SLE)
  • Are a smoker
  • Are in the first 6 months of pregnancy

Nurofen Migraine should not be taken at the same time as some other medicines, for a list of which medicines should not be taken alongside this product please read the patient information leaflet.

 

Does this product have any side effects?

Like all medicines, Nurofen Migraine can have side effects, although not everyone will get them. These side effects include:

  • Signs of intestinal bleeding, e.g. bright red stools, black tarry stools, vomiting blood or dark particles that look like coffee grounds
  • Signs of a severe allergic reaction, e.g. difficulties in breathing, unexplained wheezing, dizziness, faster heartbeat, severe skin reaction such as rashes or itchiness, swelling of the face or throat
  • Signs of blood disorder, e.g. unexplained or unusual bleeding or bruising, fever, sore throat, mouth ulcers, flu-like symptoms, severe exhaustion
  • Signs of kidney problems, e.g. passing more or less urine, cloudy urine or blood in urine, pain in the back and/or swelling of the legs
  • Signs of aseptic meningitis, e.g. neck stiffness, headache, feeling sick, being sick, fever, disorientation. Patients with autoimmune disorders may be more likely to be affected
  • A severe skin reaction known as DRESS, showing symptoms such as skin rash, fever, swelling of lymph nodes, increase in a kind of white blood cells called eosinophils
  • Indigestion, heartburn, or feeling sick
  • Pains in the stomach or other abnormal stomach problems
  • Allergic reactions, e.g. skin rashes, itching, peeling
  • Headaches
  • Flatulence, diarrhoea, constipation, vomiting
  • A drop in blood pressure
  • Stomach or intestinal ulcers, sometimes with bleeding and perforation, inflammation of the lining of the mouth with ulceration, inflammation of the stomach
  • Liver problems
  • Worsening of asthma or bronchospasms
  • Swelling, high blood pressure, heart failure or attach
  • Worsening of colitis or Crohn’s disease

If you experience these or any other side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist right away.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about an addiction to 'over the counter' medication we urge you to visit the below links for professional help and advice:

Each tablet contains Ibuprofen 200mg (as Ibuprofen Lysine 342mg).
Also contains: Povidone, Sodium Starch Glycollate Type A, Magnesium Stearate, Hypromellose, Talc, Opaspray White M-1-7111B (contains Hypromellose and Titanium Dioxide (E171) and Black Ink (contains, shellac, Iron oxide black (E172) and propylene Glycol).

Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Pain Relief / Headaches & Migraines / Headaches Pharmacy / Pain Relief / Headaches & Migraines / Migraines Brands / Nurofen Pharmacy / Pain Relief / Ibuprofen / Ibuprofen Tablets and Capsules